Withdrawl effects

Discussion in 'Therapy and Medication' started by Koji, Apr 30, 2015.

  1. Koji

    Koji Well-Known Member

    I've stopped taking Nardil over a month ago now and i'm still having withdrawl effects, namely vivid, unpleasant dreams and brain zaps. Anyone know if this is permanent?
     
  2. DrownedFishOnFire

    DrownedFishOnFire Quieta non movere

    Did you titer it downwards with your doc or just went cold turkey without doc guidance
     
  3. Koji

    Koji Well-Known Member

    weaned off with doc
     
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    You can have withdrawal symptoms from meds for up to a year for some example: xanax.

    You tapered down so well done im sure the withdrawal will stop too, perhaps the doctor dropped the doses down a bit faster that they should have. I have had brain zaps before, they are horrendous, they ended after a few weeks. It will pass hun so do not worry about it.
     
    Last edited by a moderator: May 1, 2015
  5. DrownedFishOnFire

    DrownedFishOnFire Quieta non movere

    Like Petal said, it'll take time.
     
  6. dax

    dax Well-Known Member

    the best person to ask if its permanent is your doc. you can also look up the med online to see if they give information on whether or not it gives off permanent side effects